# SDR USAA060001

- Difficulty date: June 5, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3110 · Instrument Panel
- Part: Controller
- Part number: 5825611
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 6818 - LGA-BOS - AT 120 KNOTS, BOTTLE DISCHARGE, ALL REAR LIGHTS, LED LIGHTS, AND 3 REVERSER YELLOW LIGHTS ILLUMINATED.  REJECTED TAKEOFF.  CLEANED AND INSTALLED MASTER DIM AND TEST DIODE CARD.  OPS CHECKS OK.  PERFORMED HIGH ENERGY STOP CONDITION INSPECTION IAW MM 5-51-121.  (M)
